# SDR FDEA201206242332

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 22,091 hours, 11,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DUMMY TRACK CENTER LINE SEAT TRACK 1 BETWEEN FR 38.2 AND FR 40 HAS A   BROKEN SCALLOP.  R & R MAIN CABIN DUMMY TRACK CENTER LINE SEAT TRACK 1 BETWEEN   FR 38.2 AND FR 40 IAW FSRM 51-72-10, PG 2, PARA 6, FSRM 53-15-16, PG 3 AND AMM 20-21-12. DUE MATERIAL DEFORMATION AND CRACKED .5" LONG IS FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 101.
